# SDR ASOA2013092309073

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 18,975 hours, 17,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT IS NOT WORKING.   SECURED FLASHLIGHT HEAD IAW AMM 25-61-00, OPS TESTED GOOD.  NO FURTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
